# SDR COMA9760097

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shut Off Valve
- Part number: 158861
- Condition: Malfunction
- Location: Hyd Comp
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR EXTENDED FOR LANDING, PARKING BRAKE SOV AND ANTI-SKID CAUTION MESSAGE DISPLAYED ON EICAS.  REPLACED THE PARKING BRAKE SHUT OFF VALVE.
